Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 6, Pages 685-689
http://dx.doi.org/10.1155/AAA.2005.685

Invertibility-preserving maps of C-algebras with real rank zero

Department of Mathematics, Case Western Reserve University, Cleveland 44106, OH, USA

Received 1 December 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Istvan Kovacs, “Invertibility-preserving maps of -algebras with real rank zero,” Abstract and Applied Analysis, vol. 2005, no. 6, pp. 685-689, 2005. doi:10.1155/AAA.2005.685